Alert archive / Colorado / Snow Advisories in 2007
Snow Advisory 7, NWS Pueblo, CO
NWS Pueblo, CO issued this snow advisory at Apr 16, 2007, 3:31 PM MDT for 6 counties in Colorado. It took effect at Apr 16, 2007, 9:00 PM MDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2007, 3:31 PM MDT (21:31 UTC)
- In effect from
- Apr 16, 2007, 9:00 PM MDT
- Expired
- Apr 17, 2007, 9:49 AM MDT
- In force
- 13 hr
- Issued by
- NWS Pueblo, CO
Counties Chaffee County, CO, El Paso County, CO, Fremont County, CO, Lake County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 131 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.5 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1720 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KPUB 162131 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 331 PM MDT MON APR 16 2007 ...SNOW EXPECTED OVER THE HIGHER TERRAIN... .A STORM SYSTEM WILL BE MOVING ACROSS THE AREA TONIGHT AND TUESDAY...AND SOME OF THE MOUNTAIN AREAS WILL SEE ABUNDANT MOISTURE AND UPSLOPE WINDS...TO PRODUCE SEVERAL INCHES OF SNOW. THE BEST CHANCES FOR SIGNIFICANT SNOW WILL LIKELY START LATE THIS EVENING...AND CONTINUE INTO TUESDAY MORNING. COZ058>061-063-076-081-082-170345- /O.NEW.KPUB.SN.Y.0007.070417T0300Z-070417T1500Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...LEADVILLE... INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...GRANITE... WOODLAND PARK...PIKES PEAK 331 PM MDT MON APR 16 2007 ...SNOW ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MDT TUESDAY. THIS SNOW ADVISORY IS IN EFFECT FOR PIKES PEAK AND TELLER COUNTY MAINLY ABOVE 8500 FEET...LAKE COUNTY...CHAFFEE COUNTY ABOVE 8500 FEET...AND NORTHERN FREMONT COUNTY ABOVE 8500 FEET. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES CAN BE EXPECTED BY MIDMORNING TUESDAY. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$
4 follow-up statements
000 WWUS45 KPUB 170321 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 921 PM MDT MON APR 16 2007 ...SNOW EXPECTED OVER THE HIGHER TERRAIN... .A STORM SYSTEM WILL BE MOVING ACROSS THE AREA TONIGHT AND TUESDAY...AND SOME OF THE MOUNTAIN AREAS WILL SEE ABUNDANT MOISTURE AND UPSLOPE WINDS...TO PRODUCE SEVERAL INCHES OF SNOW. THE BEST CHANCES FOR SIGNIFICANT SNOW WILL LIKELY START LATE THIS EVENING...AND CONTINUE INTO TUESDAY MORNING. COZ058>061-063-076-081-082-170930- /O.CON.KPUB.SN.Y.0007.000000T0000Z-070417T1500Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...LEADVILLE... INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...GRANITE... WOODLAND PARK...PIKES PEAK 921 PM MDT MON APR 16 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT TUESDAY. THIS SNOW ADVISORY IS IN EFFECT FOR PIKES PEAK AND TELLER COUNTY MAINLY ABOVE 8500 FEET...LAKE COUNTY...CHAFFEE COUNTY ABOVE 8500 FEET...AND NORTHERN FREMONT COUNTY ABOVE 8500 FEET. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES CAN BE EXPECTED BY MIDMORNING TUESDAY. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$
000 WWUS45 KPUB 170656 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1256 AM MDT TUE APR 17 2007 ...SNOW EXPECTED OVER THE HIGHER TERRAIN... .A STORM SYSTEM WILL BE MOVING ACROSS THE AREA THIS MORNING...WITH SOME OF THE MOUNTAIN AREAS EXPERIENCING ABUNDANT MOISTURE IN COMBINATION WITH UPSLOPE WINDS...PRODUCING SEVERAL INCHES OF SNOW. COZ058>061-063-076-081-082-171600- /O.EXT.KPUB.SN.Y.0007.000000T0000Z-070417T1800Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...LEADVILLE... INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...GRANITE... WOODLAND PARK...PIKES PEAK 1256 AM MDT TUE APR 17 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL NOON MDT TODAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON MDT TODAY. THIS SNOW ADVISORY IS IN EFFECT FOR PIKES PEAK AND TELLER COUNTY MAINLY ABOVE 8500 FEET...LAKE COUNTY...CHAFFEE COUNTY ABOVE 8500 FEET...AND NORTHERN FREMONT COUNTY ABOVE 8500 FEET. TOTAL SNOW ACCUMULATIONS BETWEEN 4 AND 8 INCHES SHOULD BE NOTED BY NOON TUESDAY. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$
000 WWUS45 KPUB 171248 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 648 AM MDT TUE APR 17 2007 ...SNOW EXPECTED OVER THE HIGHER TERRAIN... .A STORM SYSTEM WILL BE MOVING ACROSS THE AREA THIS MORNING... WITH SOME OF THE MOUNTAIN AREAS EXPERIENCING ABUNDANT MOISTURE IN COMBINATION WITH UPSLOPE WINDS...PRODUCING SEVERAL INCHES OF SNOW. COZ058>061-063-076-081-082-171800- /O.CON.KPUB.SN.Y.0007.000000T0000Z-070417T1800Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...LEADVILLE... INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...GRANITE... WOODLAND PARK...PIKES PEAK 648 AM MDT TUE APR 17 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY. THIS SNOW ADVISORY IS IN EFFECT FOR PIKES PEAK AND TELLER COUNTY MAINLY ABOVE 8500 FEET...LAKE COUNTY...CHAFFEE COUNTY ABOVE 8500 FEET...AND NORTHERN FREMONT COUNTY ABOVE 8500 FEET. TOTAL SNOW ACCUMULATIONS BETWEEN 4 AND 8 INCHES SHOULD BE NOTED BY NOON TUESDAY. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$
000 WWUS45 KPUB 171549 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 949 AM MDT TUE APR 17 2007 ...SNOW ENDING OVER CENTRAL COLORADO.... .THE WEATHER SYSTEM WHICH BROUGHT SNOW TO THE CENTRAL MOUNTAINS OVERNIGHT HAS MOVED EAST...WITH ONLY LIGHT RAIN OR SNOW SHOWERS FORECAST FOR THE REMAINDER OF THE DAY. COZ058>061-063-076-081-082-171700- /O.CAN.KPUB.SN.Y.0007.000000T0000Z-070417T1800Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...LEADVILLE... INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...GRANITE... WOODLAND PARK...PIKES PEAK 949 AM MDT TUE APR 17 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE SNOW ADVISORY. SCATTERED RAIN AND SNOW SHOWERS ARE FORECAST TO CONTINUE THROUGH THE DAY...BUT THE THREAT FOR ACCUMULATING SNOW HAS ENDED. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this snow advisory went out at Apr 16, 4:01 AM MDT, 11 hours 30 minutes earlier.
Area forecast discussion, Apr 16, 4:01 AM MDT, 11 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 401 AM MDT MON APR 16 2007 .SHORT TERM... (TODAY AND TONIGHT) ...LOW PRESSURE SYSTEM TO MOVE SOUTH OF CO TODAY-TONIGHT... CURRENTLY...CLOSED LOW PRESSURE SYSTEM SPINNING OVER WESTERN AZ...AND VERY SLOWLY MOVING EASTWARD. BATCH OF CONVECTIVE CLOUDS AND PRECIPITATION WAS OVER WESTERN CO AROUND MIDNIGHT...BUT IS DIMINISHING IN COVERAGE AND INTENSITY WHILE MOVING NORTH-NORTHWESTWARD. MUCH OF THE ACTIVITY HAS MOVE AWAY FROM OUR PORTION OF THE CONTINENTAL DIVIDE. OTHERWISE...IT IS FAIRLY CLEAR EAST OF THE CONTINENTAL DIVIDE INTO THE EASTERN CO PLAINS. LOW LEVEL JET AROUND CO-KS BORDER HAS KEPT SFC-PBL LAYER SOMEWHAT MIXED DURING THE NIGHT. TEMPERATURES ARE STILL IN THE 40S/50S ACROSS SOUTHEAST CO PLAINS. TEMPERATURES... ALSO...HOLDING IN THE 30S IN THE HIGHER ELEVATIONS PER AWOS MOUNTAIN PASS SENSORS. SFC-PBL DRYLINE TAKING SHAPE NEAR CO-KS BORDER. FRONTAL BOUNDARY EXTENDS FROM THE NORTHERN PLAINS BACK INTO SOUTHEAST MY WITH THE STRONG SURFACE PRESSURE RISES OVER WY...MT...WESTERN ND/SD. TODAY AND TONIGHT...COMPLEX WEATHER PATTERN SHAPING UP FOR THE NEXT 24 HOURS. THE CLOSED LOW TO OUR SOUTHWEST WILL CONTINUE TO SLOWLY MOVE ACROSS AZ TODAY...AND INTO NEW MEXICO TONIGHT. MEANWHILE...A SHALLOW COLD FRONT WILL MOVE INTO NORTHEAST CO AND POSSIBLE STALL OUT AROUND THE PALMER DIVIDE THIS AFTERNOON AND TONIGHT. ACTUALLY...EASTERLY SURFACE WINDS SHOULD DEVELOP ACROSS SOUTHERN EL PASO AND PUEBLO COUNTIES...AHEAD OF THE COLD FRONT...DUE TO THE MOUNTAIN-PLAINS THERMAL CIRCULATION DEVELOPING THIS AFTERNOON. WRF...AND TO SOME EXTENT THE GFS...MODELS ARE GOING BONKERS WITH THE CONVECTION BLOWING UP IN THE DATA THIS AFTERNOON. THIS IS PARTLY IN RESPONSE TO THE COMBINATION OF EASTERLY LOW LEVEL OROGRAPHIC FLOW FROM FORT COLLINS DOWN TO COLORADO SPRINGS AND PROJECTED SURFACE DEW POINTS IN THE 40S. THERE ARE SOME 40S DEW POINTS LURKING ACROSS SOUTHEAST WY/WESTERN NE NEAR THE FRONTAL BOUNDARY. TOUGH CALL GIVEN MUCH DRIER AIR ALOFT(800MB-500MB) ACROSS MUCH OF SOUTHEAST CO THIS AFTERNOON. ALSO...SOME SYNOPTIC/DYNAMIC ASCENT FROM THE CLOSED LOW PRESSURE SYSTEM IS ENHANCING THE CONVECTION IN THE MODELS RESULTING IN QPF BULLSEYES DURING THE AFTERNOON/EARLY EVENING. DID NOT CHANGE A LOT TO THE CURRENT/INHERITED FORECAST...EXCEPT TO PUSH BACK THE PRECIPITATION POTENTIAL ACROSS SOUTHEAST CO PLAINS UNTIL LATE AFTERNOON. MAINTAINED HIGH SCATTERED AND LIKELY POPS FOR THE MOUNTAINS THIS AFTERNOON AND EVENING...AND SLIGHTLY LESSER POPS FOR THE LOWER ELEVATIONS. INTERESTING PATTERN SCENARIO POSSIBLY DEVELOPING FOR AROUND FREMONT/TELLER/EL PASO/PUEBLO COUNTIES THIS AFTERNOON/EARLY EVENING. IF THIS RELATIVELY MOIST LOW LEVEL BOUNDARY/EASTERLY FLOW DEVELOPS AND THERE IS SYNOPTIC SCALE/DYNAMIC UPWARD FORCING FROM THE CLOSED LOW...THEN THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE FOR THESE AREAS AND REALLY JUST ABOUT ANYWHERE IN SOUTHERN CO. THE FREMONT/TELLER/EL PASO/PUEBLO COUNTY AREA WILL BE CHALLENGING IN TERMS OF THUNDERSTORM SEVERITY. IF THE SURFACE DEW POINT FORECAST IS REMOTELY CORRECT...THEN SURFACE BASED CAPE VALUES WILL BE AROUND 500-1000 J/KG WITH SOME CONVECTIVE INHIBITION TO OVERCOME. SURFACE BASED LIFTED INDICES ARE FORECAST TO BE -2C TO -4C. ALL OF THIS IS JUXTAPOSED WITH 0-6KM BULK SHEAR VALUES OF 60-80KTS. IF EVERYTHING COMES TOGETHER AND THUNDERSTORMS CAN INITIATE...THEN ROTATING SUPERCELLS MAY BE POSSIBLE. WET BULB ZERO HEIGHTS ARE PROGGED TO BE 9K-10K FT AGL THIS AFTERNOON AND LOWER A LITTLE THIS EVENING. THERE MAY BE THE POTENTIAL FOR LARGE HAIL IN STRONG UPDRAFTS...OR A LOT OF SMALL HAIL. POTENTIAL FOR GUSTY WINDS IS A THREAT TOO...BUT DOWNDRAFT CAPE IS NOT ALL THAT IMPRESSIVE(E.G. <500 J/KG). WRF LCL HEIGHTS ARE RELATIVELY HIGH NEAR THE FRONTAL BOUNDARY WITH THE LOWEST...2K FT AGL...NEAR THE MOUNTAINS/PALMER DIVIDE THIS AFTERNOON. GREATEST IMPACT WEATHER WILL PROBABLY BE HAIL...SOME GUSTY WINDS...AND CLOUD-TO-GROUND LIGHTNING AROUND THE FREMONT...TELLER...EL PASO AND PUEBLO COUNTIES LATER THIS AFTERNOON/EVENING...AND SNOW FOR TELLER/FREMONT COUNTIES ABOVE 7K FT MSL THIS EVENING. METZE .LONG TERM... (TUESDAY THROUGH SUNDAY) CWFA SHOULD CONTINUE TO EXPERIENCE UNSETTLED CONDITIONS TUESDAY AS A CLOSED UPPER LOW SHIFTS FROM SOUTH-CENTRAL COLORADO AT 12Z TUESDAY INTO SOUTH-CENTRAL OKLAHOMA BY 00Z WEDNESDAY. WEDNESDAY SHOULD NOTE IMPROVING METEOROLOGICAL CONDITIONS AS CWFA IN BETWEEN SYSTEMS...ALTHOUGH AS NEXT UPPER LOW BEGINS TO TAKE SHAPE OVER NORTHWEST UTAH BY WEDNESDAY AFTERNOON...DO EXPECT SOME INCREASING SOUTHERLY WINDS OVER REGION THIS TIME-FRAME. ON THURSDAY...IT APPEARS THAT CLOSED UPPER LOW WILL MOVE ACROSS FAR NORTHERN COLORADO AND WITH TIGHT PRESSURE GRADIENT EXPECT GUSTY WINDS TO BECOME A CONCERN...ESPECIALLY FROM WEDNESDAY NIGHT INTO THURSDAY. CENTRAL MOUNTAINS WILL HAVE THE BEST SHOT AT GENERALLY LIGHT PRECIPITATION ON THURSDAY. FOR FRIDAY...IMPROVING CONDITIONS SHOULD RETURN TO THE REGION AS CWFA SHOULD BE IN BETWEEN SYSTEMS ONCE AGAIN. NEXT SYSTEM SCHEDULED TO IMPACT CWFA IS PROJECTED TO BE OVER EAST-CENTRAL NEVADA AT 06Z SATURDAY AND THEN MOVE INTO SOUTHEAST WYOMING BY 06Z SUNDAY. THIS SYSTEM SHOULD GENERATE ANOTHER ROUND OF WESTERN AND CENTRAL MOUNTAIN SNOWS AS WELL AS INCREASED WINDS...ESPECIALLY FROM LATER SATURDAY INTO SUNDAY MORNING. FINALLY...SUNDAY AFTERNOON SHOULD NOTE RELATIVELY TRANQUIL CONDITIONS AND MILD TEMPERATURES AS ZONAL FLOW ALOFT IS PROJECTED. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 16, 6:52 AM MDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 652 AM MDT MON APR 16 2007 COZ058>089-093>099-171300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 652 AM MDT MON APR 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ONE OR TWO STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS FREMONT... TELLER...EL PASO...AND PUEBLO COUNTIES...MAINLY NEAR THE MOUNTAINS...BETWEEN 1200 PM MDT THIS AFTERNOON TO 700 PM MDT THIS EVENING. THE MAIN THREAT FROM ANY STRONG THUNDERSTORM WILL BE HAIL UP TO 1/2 INCH IN DIAMETER...WIND GUSTS UP TO 45 MPH...AND CLOUD TO GROUND LIGHTNING. ALSO...A FEW STORMS COULD DROP LARGE VOLUMES OF PEA OR SMALLER SIZE HAIL. ANY SNOWFALL WILL BE AT AND ABOVE 12000 FEET THIS AFTERNOON...AND COULD POSSIBLY LOWER TO AROUND 8000 FEET THIS EVENING...ESPECIALLY IN TELLER COUNTY. TELLER COUNTY COULD SEE 1 TO 4 INCHES OF SNOW LATE THIS AFTERNOON AND EVENING...OTHERWISE... MOUNTAINS PEAKS COULD ONLY SEE 1 TO 2 INCHES OF SNOW ACCUMULATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GENERALLY LIGHT MOUNTAIN SNOWS OF 4 INCHES OR LESS ARE EXPECTED TO OCCUR ON TUESDAY. IN ADDITION...MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY AND WEDNESDAY. FINALLY...GUSTY WINDS ARE PROJECTED TO OCCUR FROM WEDNESDAY NIGHT INTO THURSDAY AND THEN AGAIN FROM LATER SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER PORTIONS OF THE SOUTHEAST COLORADO MOUNTAINS AND INTERSTATE 25 CORRIDOR.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 4:38 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 67 min |
| Apr 16, 5:53 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 59 min |
Nearby
Snow Advisories in Colorado, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.